# SDR WX0A2015021072398

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 63,536 hours, 41,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY FWD MOUNT IN SEAT TRACK CORRODED.  REPAIRED DAMAGED SECTION OF SEAT TRACK IAW 53-05 FIG 4F.  R & R FWD LAVATORY INBD MOUNT IAW SRM 51-30-1.
